# SDR ASOA201701111045

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT SEAT TRACK IN AFT CARGO BAY CORRODED AT FS 1000 LBL9. REMOVED THEN INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
